# SDR ASAA2022122981289

- Difficulty date: December 28, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 63,807 hours, 26,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP AT DOOR 2L. GROUNDED - YES. REMOVED AND REPLACED BATTERY POWER SUPPLY (M1673) REF AMM 33-51-06-960-805. OP CHECKS GOOD.
